# SDR UPS97823292

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169482
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 702.875 FRAME, RT LWR FITTING, JUST ABOVE THE CENTER WING, IS CRACKED IN THE OUTBD RADIUS APPROX 1 INCH LONG.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0, 51-1-0 AND 51-1-20D.
